Schlichenmaier, Martin ; Ali, S. Twareque ; Strasburger, Alexander ; Odzijewicz, Anatol

Document Type: Article
Year of publication: 1999
The title of a journal, publication series: Reports on Mathematical Physics
Volume: 43
Issue number: 1/2
Page range: 3
Place of publication: Warschau
Publishing house: PWN
ISSN: 0034-4877
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (N.N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item